# SDR DALA2024070806885

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 28,591 hours, 11,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727c-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0430613) AFT CARGO COMPARTMENT, R/H ZEE CHANNEL HAS MULTIPLE AREAS OF CORROSION FROM STA 727C TO STA767. REMOVED AND REPLACED R/H ZEE CHANNEL STA 727 TO STA 767 IAW B737 SRM 51-40-02, B737 SRM 51-40-05, B737 SRM 53-00-53-2R PROCEDURES, B737 AMM 51-00-58 PAGEBLOCK 201, B737 AMM 51-21-72-370-801 AND BOEING DWG 147A7500.
